# SDR 54951

- Difficulty date: July 20, 2004
- Submitted: July 20, 2004
- Operation: General aviation
- Aircraft: N495BA
- Make and model: Cndair CL604
- Aircraft serial: 5495
- Aircraft time: 2,038 hours, 972 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220842421
- Part serial: 275Y
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 AIR DATA COMPUTER (ADC) FAILED SHOWING ALTITUDE FLAG AND VERTICAL SPEED FLAG.   MDC CODES 350-000812 AND 351-080112, 351-0106F2.
